# SDR KBMA88677

- Difficulty date: July 29, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Aircraft time: 5,006 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: 050142
- Part serial: 139
- Condition: Inoperative
- Location: Cabin
- Part time: 339 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLOWER MOTOR - MOTOR NOT WORKING PROPERLY.  REMOVED AND REPLACED WITH SERVICEABLE MOTOR AS REQUIRED.
